Reply
Am I just being paranoid? user banned
19th Oct '12

My 4 year old has epilepsy and takes 3 different meds right now. she just started a new medicine about 3 weeks ago, and she only takes a small amount and is slowly upped, so she wont be on the full dose for a couple months. Well, the past 2 weeks she has been so sick. Last week she was puking for 2 days, then better one day, then puking the next day. Then 2 days later she was crying and crying cuz of stomach cramps and had bad rotten egg farts, and bad bright green watery poop. that was tuesday. now she is just running this low fever.



ive noticed she is tired more and and she has bags under her eyes. Last time she was like this, i took her to ER after she was projectile vomiting for a while and I found out she was being OVERDOSED on her medicine. But her doses only changed a little but, one went up a little becuase of weight and then the new medicine. And the OTHER medicine we will actually be weaning her off when we do her next EEG and neuro apt at the end of decemeber.



I am thinking about calling the pedi and just seeing if we can get some blood tests done to check her medicine levels and other little issues to out rule anything. OR maybe its just she has a weak immune system and school is making her really sick? she hasnt even had a full week of school YET i think this year becuse of her running a fever, or something...

whack a mole crazy Due January 23 (boy); Nebraska 2651 posts
19th Oct '12

i take anti seizure medications for bipolar disorder and a lot of medications you have to be monitored because it can be hell on the body. most of the time medications are only made for a body of a 18 or older, but seeing as she has the problem now, she kinda really needs to take it. i used to take a shit ton of lithium and it made me veeeeery, veeery sick. She needs to be checked out. It could be harming her liver.

NICKEL☮POLIS 2 kids; Ontario 6263 posts
19th Oct '12
Quoting ☮ Phuket:" My 4 year old has epilepsy and takes 3 different meds right now. she just started a new medicine about ... [snip!] ... her really sick? she hasnt even had a full week of school YET i think this year becuse of her running a fever, or something..."



I would call your pedi. Definitely better to be safe rather then sorry. Could just be sick, but it could really be the medication.

Mrs cree Due November 23; 33 kids; Ontario 1907 posts
19th Oct '12

Epilepsy meds are extremely hard on the stomach talk to your pharmacist or dr about your concerns and the best way to take the meds I know we had to give some with milk to coat the stomach

user banned 4 kids; Mueang Phuket, Thailand 30487 posts
19th Oct '12

well my daughters Neuro actually just called and wants us to go in tomorrow for a CBC and to check her medicine levels and such. she said the meds COULD effect her blood cell count and we can either tell if she is just sick with high WBC or if they are low, something else could be up.

whack a mole crazy Due January 23 (boy); Nebraska 2651 posts
19th Oct '12
Quoting ☮ Phuket:" well my daughters Neuro actually just called and wants us to go in tomorrow for a CBC and to check her ... [snip!] ... her blood cell count and we can either tell if she is just sick with high WBC or if they are low, something else could be up."



good! glad you''re being seen. For example, my trileptal lowers my sodium levels almost into the dangerous levels, but i can't go off the med because its the only one that has worked! So, somethings you have to work threw :/